# SDR SIMA20241003007

- Difficulty date: October 3, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N323ED
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000446
- Aircraft time: 23,736 hours, 16,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17005663003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY, THERE IS CORROSION ON THE RH FLOOR DOUBLER BETWEEN FR 12-13.SSI 53-10-027 (LEVEL 2 CORROSION) REMOVED AND INSTALLED SERVICEABLE FLOOR DOUBLER IN RH GALLEY BETWEEN FR12, FR13 AND FR14 IAW EMB 175 SRM 51-40-08
